Extra-Strength Non-Aspirin Tablets - 250 per box – Your Way, Today, Guaranteed!

Extra-Strength Non-Aspirin Tablets - 250 per box

Extra-Strength Non-Aspirin Tablets - 250 per box

SKU sp1_88013
UOM Each

These pain reliever tablets lessen fever.


Price 16.99


Product Features

  • First Aid Only non-aspirin and extra-strength pain relievers contain 500 mg of acetaminophen as an active ingredient.
  • These lessen fever and offer temporary relief from a variety of minor aches and pains due to arthritis, bursitis, rheumatism, headache, menstrual cramps and overexertion.
  • These are available in 250 pieces per box.

Specifications

General

Brand Name
Brady®
Delivery Method
Oral
Manufacturer Name
First Aid Only, Inc.
Manufacturer Part Number
I419
Packaging
Box
Type
Extra-strengh non-aspirin
Quantity
125 (2-Tablet Packs)
Active Ingredients
500 mg Acetaminophen
Injury Application
Pain Relief
Treatment Type
Pain Relief
Item Type
Oral Medication